maybe you can reduce your dose if your gi buys off on it...i was at 9 back when i was flaring and since getting well have tapered to 4. i know that is low but it has been helping to keep me in remission and 9 was too much of that crap for my body to handle..it was causing me more d. so i tapered to 6 for several months then down to 4. 2 in the am 2i in the pm, everyone is diff though so no guarantees it will work for you. i just noticed that 9 seemed like an awful lot and increased my bms.
- 29 y/o professional male residing in Northern Virginia
- Indeterminate UC Diagnosis - April, 2006 - Symptoms were sudden and drastic - with appearance of fistula now testing for Crohns
- Completed 3rd Prednisone taper on 4/13/07 - Tapered from early January through mid-April after being hospitalized from a bad flare with anemia & severe joint pain.
- Currently in remission and enjoying life again since getting out of the hospital in early Jan 07' from a nasty flare
- 4 Colazal/day, Multivitamin, Fish oil & Primal Defense Probiotics
- Enjoy the outdoors, relaxing and spending time with family and friends